# SDR ASOA20130508148V

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 28,171 hours, 21,749 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT UPPER SEAT TRACK SUPPORT CORRODED. (LOCAL LEVEL 2)  AT FRAME 50.  MX PERFORMED REPAIR TO LT UPPER SEAT TRACK SUPPORT FRAME 50 IAW EC5320-01522, REV B.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
